gastroenterologist-icon
Upset stomach after antibiotics
I had long course of antibiotics after septoplasty, which were prulifloxacin (percin), cefixime trihydrate (mortega), Cefixime Dicloxacillin (Cefi XL), Levofloxacin (Glevo), & Moxifloxacin (Mahaflox). After 15 days of taking last dose of antibiotic I started feeling upset in stomach. Doctor prescribed me probiotics (VIBACT DS). I got some relief. But now its been more than 20 days my stomach is still little upset (somr hard stools, more bowel movements etc.)  I am also taking Rafron DSR capsules (rabeprazole + domperidone). For which i read that rabeprazole also causes abdominal pain, diarrhea, constipation, gas etc. I also tested stool, there is no blood, occult blood or any other abnormalities. So i was wondering what exactly causing my abdominal discomfort. Shoud I stop taking Rafron DSR capsules? Or if the condition is caused by antibiotics, then how much time it will take to settle? (Its already 23 days now since my stomach is upset)
614 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, YOU CONTINUE PROBIOTIC SHOULD BE CONTINUED. STOP RAFRON DSR. TABLET NEXPRO RD200 ONE BEFORE BREAKFAST FOR TEN TO FIFTEEN DAYS. IT WILL BE O.K YOUR STOMACH UPSET MAY DISAPPEAR. OTHERWISE GET RECONSULTATION OF GASTROENTEROLOGIST. I HOPE YOU UNDERSTAND THIS. O.K BYE.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.